# SDR SIMA200615302

- Difficulty date: May 28, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND THE LEFT OMEGA BEAM AT FRAME 20 WAS FOUND CORRODED.  CUT OUT THE DAMAGE.  PREPARED A FILLER, DOUBLER, REPAIR PLATE AND TWO SHIMS.  AIRCRAFT RETURNED TO SERVICE.  (M)
